# SDR SWAA2020070990781

- Difficulty date: June 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER SKIN CRACKED ACTUATOR RIB ATTACHMENT FASTENER HOLE.  TRIMMED OUT THE DAMAGE PART OF NR 3 SLAT LWR SKIN AT ACTUATOR RIB ATTACHMENT AND INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8.
